[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
July 2004

Endothelial Changes Associated With Topical Dorzolamide Do Appear toBe Significant

Arch Ophthalmol. 2004;122(7):1089. doi:10.1001/archopht.122.7.1089-b

We would like to comment on the recent article by Wirtitsch et al.1 The authors stated that our publication2 has been the only one to date indicating that irreversiblecorneal decompensation had been noted following the use of topical dorzolamidehydrochloride in patients with a compromised corneal endothelium. Their study,looking at patients with corneal guttata, is most appropriate as a model forproving the existence of this relationship, or lack thereof. Such a studyhad been suggested to us many years ago by William Bourne, MD (oral communication,October 2000), and we are pleased that it has finally been completed.

First Page Preview View Large
First page PDF preview
First page PDF preview
×